# SDR USAA050760

- Difficulty date: June 14, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Engine: Cfmint CFM565B4
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5347112420100
- Condition: Corroded
- Location: Fusleage
- Part time: 18,257 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S2 - FITTING, 5 INCHES X 2 INCHES AND 2 INCHES X 2 INCHES, CORROSION; LEVEL TASK JA-260-53500, BETWEEN FR 69 AND 70 AT Y48 ON SHEAR PLATE.  REPLAED SHEARTIE LT SIDE.  (K)
